# SDR DALA2021082004861

- Difficulty date: August 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 79,821 hours, 15,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 LLCR EMERGENCY LIGHTS ARE INOPERATIVE. CORRECTIVE ACTION: REPLACED LLCR EMERGENCY LIGHTS BATTERY PACK. SYSTEM OPERATION IS NORMAL. (LP 7635246)
